# SDR QXEA2017072500491

- Difficulty date: July 24, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 38,436 hours, 40,344 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 401020201
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON APPROACH AFTER GEAR EXTENSION LEFT MAIN GEAR DOOR INDICATED OPEN UNTIL AFTER TOUCHDOWN. ALL GEAR INDICATED THREE GREEN. REMOVED FROM SERVICE. REPLACED LEFT GEAR DOWN LOCK NR 1 PROX SENSOR, REPAIRED WIRE AT 3261-J23, OP CHECK OF MLG DOOR GOOD IAW AMM 32-00-00-840-802. AIRCRAFT RETURNED TO SERVICE.
